MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ECH POR 260BW 30 CAL SZ 12L; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

SMITH & NEPHEW, INC. ECH POR 260BW 30 CAL SZ 12L; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number 71340812
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Injury (2348)
Date of Event 01/01/1901
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that in 2019 a revision surgery was performed due to a broken stem.

Brand Name
ECH POR 260BW 30 CAL SZ 12L
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9712906
Report Number1020279-2020-00553
Device Sequence Number2512968
Product Code JDI
UDI-Device Identifier03596010383983
UDI-Public03596010383983
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K983834
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/14/2019
Device Model Number71340812
Device Catalogue Number71340812
Device Lot Number09DM11378
Initial Date Received by Manufacturer 02/04/2020
Supplement Date Received by Manufacturer02/08/2021
Initial Report FDA Received Date02/14/2020
Supplement Report FDA Received Date02/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;